Jump to content

Photo

Accutane Advice?

accutane isotretinoin claravis treatment acne cystic

1 reply to this topic

#1 Journey112

Journey112

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 25-July 14

Posted 25 July 2014 - 08:23 AM

I am a 14 year old boy who has been suffering from acne since the age of 11.

At first, it was a few pimples here and there. Now, it's full blown cystic acne. My doctor finally prescribed me Isotretinoin. Therefore, I am on Day 2 of Accutane. I plan on completing my course, but I am worried about what will happen to me after I finish it. I hear about many long-term effects that men have to deal with (ED, Low Libido, Etc) and I want to know if there is a way around it.

Anyone else been off accutane for we while? And know what might happen to me and how to fix it?

I don't want to get rid of my problem (acne) and then have new ones happen (depression, ED, etc)

#2 leelowe1

leelowe1

    Senior Member

  • Site Watch
  • Posts & Likes
    Posts: 2,374
    Gallery Images: 10
    Blog Entries: 8
    Likes: 539
About Me
  • Gender:Female
  • Location:NYC
  • Interests:Reading, writing, trying new things, finding my inner strength through this struggle.

    Acne has broken me down but i am hopefully that one day things will get better.
  • Joined: 18-August 11

Achievements

     

Posted 26 July 2014 - 07:29 AM

Accutane side effects are a roll of the die.  You may get it, you may not, it just depends on how your body responds.  14 is really young to be taking it so i assume your acne is severe.  If you contnue with treatment, eat right, exercise and treat your body like a temple.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users